Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 1–13 | Cite as

Non-vanishing of scalar products of Fourier-Jacobi coefficients of Siegel cusp forms

  • S. Böcherer
  • J.H. Bruinier
  • W. Kohnen
Mathematics Subject Classification (1991):11F46 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • S. Böcherer
    • 1
  • J.H. Bruinier
    • 2
  • W. Kohnen
    • 2
  1. 1. Fakultät für Mathematik und Informatik, Universität Mannheim, Seminargebäude A5, D-68131 Mannheim, Germany DE
  2. 2. Mathematisches Institut der Universität, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany DE

Personalised recommendations